# SDR 98ZZZX3638

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: AT3000
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 415 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTITUDE READING OFF 1,000 FEET.  REPLACED.  RECERTIFIED.
